# SDR DALA2021091005341

- Difficulty date: September 8, 2021
- Submitted: September 10, 2021
- Operation: Air carrier
- Aircraft: N542US
- Make and model: Boeing 757251
- Aircraft serial: 26489
- Aircraft time: 75,081 hours, 28,162 cycles
- System (JASC): 5740 · Wing, Attach Fittings
- Part: Fitting
- Condition: Cracked
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 5642 WHILE WORKING AA27-01030-01,FOUND CRACK ON LOWER FITTING OF ATTACHMENT LUG ON AILERON TRIM ACTUATOR BOX SUPPORT ASSY. CRACK RUNS FWD AND AFT AND IS THROUGH ENTIRE THICKNESS OF MATERIAL FOR LOWER BUSHING. CORRECTIVE ACTION: REMOVED/REPLACED SUPPORT BOX ASSY PER ERA 593859-14AD REV ORG. A. (7932585)
